Since 2009 Served More Than 300,000 Customers

0

Your Cart is Empty

Motrin, click to see all items.

SKU: C5045174
UPC: 300450409201

Motrin IB 200mg Liqid Capsule Gels Pain Reliever/ Fever Reducer -20ea

Motrin Ibuprofen 200mg Liquid Capsule Gels, Pain Reliever/ Fever Reducer - 20 ea
Motrin Ibuprofen 200mg Liquid Capsule Gels, Pain Reliever/ Fever Reducer - 20 ea
  • Temporarily relieves minor pain and reduces fever
  • Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain
  • Contains 200 mg of ibuprofen
  • Safe and effective when used as directed
Get Reward Points for your purchase